Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Heavy bleeding. Negative pregnancy test. What is going on?

I took the morning after pill the two dose one about 1-2 weeks later started a period but was mostly a brown d/c 8 days of that I started a heavy flow of red d/c which continued for four days then everything stopped I have yet to have a period since, if I count from when I first began having the brown d/c then I am 3 days late on my period if I begin counting from the time of the heavy flow i still have 5 dad until I m late.... Pregnancy test have been negative but I feel it s to early to show up on home tests..... My question is, I this normal following the morning after pill I ve taken this before never have I had this issues and second when do I start counting my days for my next period does it start from the moment I had the brown d/c or from when I had the Heaney flow? I m trying to figure out if I could be pregnant or not?
Asked On : Sat, 2 Mar 2013
Answers:  1 Views:  12
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Mar 2013
Thanks for your query.
Firstly, yes the abnormal discharge and bleeding was due to the emergency contraceptive pill.
ALso, those pills make your normal period come earlier or later by a week or sometimes more.
What I think is that the bright red heavy flow was your period which came earlier because of the morning after pill.
Please repeat a pregnancy test after a week.
Take care.
Answered: Mon, 26 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor